# SDR SWAA2023090788443

- Difficulty date: August 11, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET LH SIDE AT AIR CONDITIONING BAY 2023-490735<[01] REPLACED SUPPORT BRACKET IN 540 BODY STATION AT LH AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G;[02] REPLACED SUPPORT BRACKET IN 540 BODY STATION AT LH AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G
